6th week on viibryd ( 2 weeks at 40mg). Tapered off cymbalta. Started good... Then few down days at 20... Then better and now at 40mg ... Today some bad thoughts in head... . Wondering now at 6th week if this will improve or plateau and not be as effective for me? Cymbalta is good... But a bit of weight gain even with some excersise.
EIGHT (8) weeks minimum for the Viibryd to fully begin its job. You have gone from Cymbalta, a selective serotonin and norepinephrine reuptake inhibitor antidepressant (SSNRI) to Viibryd, a selective serotonin reuptake inhibitor antidepressant (SSRI) so that extra bit of energy and positive thinking from Cymbalta's norepinephrine ping is gone. It will take your body and emotions a couple of months to transition to your Viibryd. Give it a solid three months realizing that you are "gonna" have weirdo strange-o thoughts in the interim. IF they continue after three months, advise your doctor/psychiatrist.
When I switched to Cymbalta from Effexor I drank a LOT of water 6-8 eight oz./day and increased my exercise to get the Effexor out of my system. Transitioning from one to another isn't easy, but step up your exercise, and stay busy! All the best to you, I just know you are going to feel better soon!
After 6 weeks things should begin to settle down, then again, that depends on how this switch was handled. Cymbalta needs a very long time to get out, there's probably overlap occurring. As for the weight gain, exercise alone will not do much, a lot of that is water retention, the rest is the need for fat to be burned as opposed to calories, which is one thing most folks do not realize.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 May 2011 • 4 answers
I was just prescribed viibryd an havnt took it yet because Im weenning off cymbalta ,how ever I don?
Posted 8 Oct 2011 • 1 answer
Posted 17 Nov 2011 • 3 answers
Posted 12 Aug 2012 • 3 answers
Posted 9 Apr 2013 • 4 answers